# SDR UALA2011061702979

- Difficulty date: June 17, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 46,561 hours, 12,621 cycles
- Engine: Pwa PW4056
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT L/E HALF MOON PANEL & SLAT WEDGE PANEL JUST ABOVE ARE DAMAGED WITH HALF MOON PANEL HAVING SECTION MISSING.  LEFT NR 6 LEADING EDGE SLAT HAS DAMAGE.  ACCOMPLISHED VISUAL INSPECTION OF ADJACENT AREA AND ASSURE NO FURTHER DAMAGE TO SLAT OR WING PANEL.  APPLIED 2 LAYERS OF SPEED TAPE TO UNDERWING PANEL WITH 4 INCH OVERLAP TO SECURE.  ONE LAYER OF SPEED TAPE TO SLAT WITH 4 INCH EXTENSION BEYOND DAMAGED AREA.  ACCOMPLISHED AS STATED ABOVE.
